MathSciNet Relay Station
MathSciNet bibliographic data
MR2102084 (2005g:16073) 16W30 (14L05)
Childs, Lindsay N. Elementary abelian Hopf Galois structures and polynomial formal groups. J. Algebra 283 (2005), no. 1, 292–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement